Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Spotting, antibiotic for ear infection, redness and itching

After i used the bathroom today, when I was wiping i noticed a fair amount of bright red clumpy vaginal discharge . My period isn t supposed to start for another two weeks. I was recently on antibiotics for an ear infection , which i thought maybe caused a yeast infection . I also have redness and itching in the area. Over a year ago i was diagnosed with hpv , buthave had several clear paps since then. What do you think this could be? Ive never had this happen before. I have been with the same partner for two years now and dont have any reason to believe its an std.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using HCM.

Midcycle bleed could be due to hormonal disturbances from infection stress, no need to worry. But as you have mentioned about itching and redness, could be fungal infection. with secondary bacterial infection of skin. need to get examined by a qualified doctor.
wash your inner wear with hit water and sun dry. use mild antiseptic fri washing purpose. Try to maintain area dry and clean.

Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor